Homogeneous Locally Nilpotent Derivations of Nonfactorial Trinomial Algebras

被引:0
|
作者
Yu. I. Zaitseva
机构
[1] Lomonosou Moscow State University,
来源
Mathematical Notes | 2019年 / 105卷
关键词
affine hypersurface; torus action; graded algebra; derivation;
D O I
暂无
中图分类号
学科分类号
摘要
We describe homogeneous locally nilpotent derivations of the algebra of regular functions for a class of affine trinomial hypersurfaces. This class comprises all nonfactorial trinomial hypersurfaces.
引用
收藏
页码:818 / 830
页数:12
相关论文
共 50 条